Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Child with Erythema annular centrifugum. Gets cough, nebulised with asthalin, patches on body. Is it curable?

My quairy is still as per my post dated Thu, 28 Jun 2012... that... As per diagnosis made by the Doctors of Department of Dermatology , PGI & MR, Chandigarh, My son 9 yrs. old is suffering from Erythema annulare centrifugum ( Multifocal)... since at the age of 3-4 months. At the time of change of season i.e April and November. He gets suffer from cough both dry and wet. despite several efforts it can not be controllable. as a result he is to be neburlized with Asthalin and livolin.. Simultaneously, the patches appers on his body and spread all over... what are the reasons...? is it curable... the PGI doctors has informed that he will be alright after the age of 13-15 yrs. i m very upset with it. i had spend a lot of money for it.. During this change in season he is fully covered with this disease and even feels very difficult even to walk here and there... but till now, he did not need neburlizer with Asthalin and livolin respules... but still not well... please. help
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
hello there,
first thing i would like to tell you that your child is under followup at one of the best institutes in India and running here and there for treatment of this self limiting condition will not only harass you physically and mentally but it will also be an uncalled for financial burden on you.

so, please have trust on your doctor and do as per their directions.

as far as the cause is concerned in most of the cases the cause can not be ascertained by any means. but to count some, bacterial, viral and fungal infections, chronic diseases, some drugs like amytryptriline, penicillin, some hormones, hyperthyroidism are responsible in many cases.

asthma or atopy (hypersensitivity) is some times related to this but may be a separate entity. and the condition flares up with the appearance of the symptoms. the best in these conditions would be to control the cause.

many a times these respiratory symptoms need to be controlled acutely with help of nebulizations and may be steroids. but these drugs are relatively safe in a child and it need not be a cause of concern if you have to use them regularly.

one thing you can ask your doctor about starting steroids in your child at minimal possible dose so that both these conditions may be kept under control.

there is no particular treatment of this disease and this cures by itself in months to few years. though some drugs like steroids, vitamin D, etanercept etc have been found helpful in reducing symptoms in some cases.

so just follow your doctor's advice and wait for the condition to resolve spontaneously,.

thanks for the query
Dr. Amit Kumar
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor